Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
D. Elliott, I.K. Lifanov, G.S. Litvinchuk "The Solution in a Class of Singular Functions of Cauchy Type Bisingular Integral Equations," Journal of Integral Equations and Applications, J. Integral Equations Applications 9(3), 237-251, (SUMMMER 1997)